I have been on Buspirone for about 3 months and my appetite has decreased a lot and am losing weight. I had no appetite change before taking it
Hi, Lexity! These are uncommon side effects with buspirone, but a small percentage of people will experience them:
Uncommon (0.1% to 1%): Weight gain, weight loss"
Uncommon (0.1% to 1%): Anorexia"
I'd let your doctor know as losing more than 5% of your usual body weight is considered clinically significant.
Best regards, Wildcat
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2012 • 1 answer
Posted 11 Apr 2013 • 18 answers
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Posted 29 Jan 2015 • 2 answers
Posted 15 Jun 2015 • 1 answer
Posted 15 Mar 2016 • 1 answer